PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 65 | 1 | 139-147
Tytuł artykułu

Curvature properties of certain compact pseudosymmetric manifolds

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
65
Numer
1
Strony
139-147
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-02-15
poprawiono
1993-01-13
Twórcy
  • Department of Mathematics, Agricultural University of Wrocław, C. Norwida 25, 50-375 Wrocław, Poland
Bibliografia
  • [1] A. Adamów and R. Deszcz, On totally umbilical submanifolds of some class of Riemannian manifolds, Demonstratio Math. 16 (1983), 39-59.
  • [2] A. L. Besse, Einstein Manifolds, Springer, Berlin 1987.
  • [3] R. L. Bishop and B. O'Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969), 1-49.
  • [4] F. Defever and R. Deszcz, On semi-Riemannian manifolds satisfying the condition R·R = Q(S,R), in: Geometry and Topology of Submanifolds, III, Leeds, May 1990, World Sci., Singapore 1991, 108-130.
  • [5] F. Defever and R. Deszcz, A note on geodesic mappings of pseudosymmetric Riemannian manifolds, Colloq. Math. 62 (1991), 313-319.
  • [6] F. Defever and R. Deszcz, On warped product manifolds satisfying a certain curvature condition, Atti Acad. Peloritana Cl. Sci. Fis. Mat. Natur., in print.
  • [7] F. Defever and R. Deszcz, On Riemannian manifolds satisfying a certain curvature condition imposed on the Weyl curvature tensor, Acta Univ. Palackiensis, in print.
  • [8] J. Deprez, R. Deszcz and L. Verstraelen, Pseudosymmetry curvature conditions on hypersurfaces of Euclidean spaces and on Kählerian manifolds, Ann. Fac. Sci. Toulouse 9 (1988), 183-192.
  • [9] J. Deprez, R. Deszcz and L. Verstraelen, Examples of pseudosymmetric conformally flat warped products, Chinese J. Math. 17 (1989), 51-65.
  • [10] R. Deszcz, Notes on totally umbilical submanifolds, in: Geometry and Topology of Submanifolds, Luminy, May 1987, World Sci., Singapore 1989, 89-97.
  • [11] R. Deszcz, Examples of four-dimensional Riemannian manifolds satisfying some pseudosymmetry curvature conditions, in: Geometry and Topology of Submanifolds, II, Avignon, May 1988, World Sci., Singapore 1990, 134-143.
  • [12] R. Deszcz, On conformally flat Riemannian manifold satisfying certain curvature conditions, Tensor (N.S.) 49 (1990), 134-145.
  • [13] R. Deszcz, On four-dimensional Riemannian warped product manifolds satisfying certain pseudo-symmetry curvature conditions, Colloq. Math. 62 (1991), 103-120.
  • [14] R. Deszcz, Pseudosymmetry curvature conditions imposed on the shape operators of hypersurfaces in the affine space, Results in Math. 20 (1991), 600-621.
  • [15] R. Deszcz and W. Grycak, On some class of warped product manifolds, Bull. Inst. Math. Acad. Sinica 15 (1987), 311-322.
  • [16] R. Deszcz and W. Grycak, On manifolds satisfying some curvature conditions, Colloq. Math. 57 (1989), 89-92.
  • [17] R. Deszcz and W. Grycak, On certain curvature conditions on Riemannian manifolds, ibid. 58 (1990), 259-268.
  • [18] R. Deszcz and M. Hotloś, On geodesic mappings in pseudosymmetric manifolds, Bull. Inst. Math. Acad. Sinica 16 (1988), 251-262.
  • [19] R. Deszcz and L. Verstraelen, Hypersurfaces of semi-Riemannian conformally flat manifolds, in: Geometry and Topology of Submanifolds, III, Leeds, May 1990, World Sci., Singapore 1991, 131-147.
  • [20] R. Deszcz, L. Verstraelen and L. Vrancken, On the symmetry of warped product spacetimes, Gen. Rel. Grav. 23 (1991), 671-681.
  • [21] G. I. Kruchkovich, On semi-reducible Riemannian spaces, Dokl. Akad. Nauk SSSR 115 (1957), 862-865 (in Russian).
  • [22] J. Mikesh, Geodesic mappings of special Riemannian spaces, in: Topics in Differential Geometry (Hajdoszoboszló 1984), Colloq. Math. Soc. János Bolyai 46, Vol. II, North-Holland, Amsterdam 1988, 793-813.
  • [23] M. Obata, Certain conditions for a Riemannian manifold to be isometric with a sphere, J. Math. Soc. Japan 14 (1962), 333-340.
  • [24] Z. I. Szabó, Structure theorems on Riemannian spaces satisfying R(X,Y)·R = 0. I. The local version, J. Differential Geom. 17 (1982), 531-582.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv65i1p139bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.